A Structure Theorem for $p$-Hyponormal Contractions
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 21-27
Mi Young Lee, Snag Hun Lee
Kyungpook National University, Kyungpook National University
Abstract : In this paper we prove a structure theorem for $p$-hyponor-mal contractions and also give an example of a $p$-hyponormal operator which is not *-paranormal.
Keywords : $p$-hyponormal operator, hyponormal operator
MSC numbers : 47B20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd